Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

I need uti. why it happens this problem ?

sir,last two weeks I need uti. docter priscribe urine culture.e-coli org-r seen.10-7cfu. I take amikacin-10 inj,cefixime-oflaxacin-10days,urikind,alkasol.but ihave burning sensation. why it happens ? iam verymuch worried.pls help.
Asked On : Wed, 9 Mar 2011
Answers:  8 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Your age is not mentioned.
E-COLI bacteria cause the majority of UTIs , but many other bacteria , fungi,and parasites may also cause of UTI.
Females have a higher risk for UTIs than most males. probably because of their anatomy, other risk factors for UTIs, include any condition that may impede urine flow, [ e.g.enlarged prostate , congenital urinary tract abnormalitiies, and inflammation ]
Symptoms and signs of UTI vary somewhat depending on sex, age, and the area of the urinary tract that is infected.
My advice is ,
Both during or after a UTI , you need plenty of fluids to flush out the infection and to keep you hydrated and can help to prevent cystitis.
Avoid caffeine and sugary drinks.
Urinate after sexual intercourse will flush out germs that may have found their way into the urinary tract during sex. A UTI is sometimes jokingly referred to as the " honey mooner's disease, because it can be associated with intercourse.
Wear clean underwear everyday and skip tight clothing.
Shilajit bhasmam and Punarnava are the ideal supplements if taken can cause healing of the UTI.
Juice of the banana stem is also very good remedy for UTI.
Answered: Sat, 30 Mar 2013
I find this answer helpful
Ayurveda Specialist Dr. Seema Saxena's  Response
om welcome to health care magic
along with these medicines you should take plenty of water.
candanasa 3 teaspoon with 1/2 cup of water
gokshuradi guggulu 2tab 2times aday
avoid spicy food, pickles
definitly feel relaxed
Answered: Wed, 27 Feb 2013
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
1. avoid alcohol,caffeine,coffee,chocolate, refined and processed food, refined sugars
2. any wilful avoidance of to urinate.
3. drink plenty of water which will eliminate unwanted substances.
4. take vitamin C rich diet which prevent bacterial overgrowth.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Homeopath Dr. Ajay Agarwal's  Response
along with antibiotic u should have plenty of water,at this stage kidney function test also advisable,
u can take
berbaris vulgaris Q a homeopathic medicine 15 drops trice a day for 10 day,repeat the urine routine test and post the result
Answered: Tue, 17 May 2011
I find this answer helpful
  User's Response
kindly consume lot of water.
burning will subside in day or two..
Answered: Thu, 22 Sep 2011
I find this answer helpful
  Anonymous's Response
It is due to infection in urinary tract.You can take Apis mel 30 4 tabs 3 times in day for 3-4 days and it will be relieved,
dr jignesh
Answered: Wed, 9 Mar 2011
General & Family Physician Dr. Syed Anwar Nadeem's  Response
take a glass of water + one teaspoon fresh lemon juice three times a day
Answered: Tue, 17 May 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing health care magic.I think you are a female as you have not mentioned.But UTI is common in females due to short urinary tube and may be due to some other infection spreading to urinary tract.Take plenty of liquids.Medicines are ok as per the culture report when they are given you will definitely benefit.Your doctor may presribe you an urinary alkalizer a liquids which can help in case of burning in urine.If you are not taking one you can ask your doctor.Take light diet and maintain personal hygiene.If this happened again and again then you need to treat your partner also.
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor